# SDR ASAA2024061950405

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 38,482 hours, 11,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H LOWER EMERGENCY SLIDE LT INOP. GROUNDED - YES. RELAMPED AND OP'S CK DID NOT PASS REF AMM 33-51-04 TI 41948 06-19-24. REMOVED AND REPLACED EMERGENCY SLIDE LT LIGHT SUPPLY BATTERY PACK M1670 REF AMM 33-51-06-960-805. OP CHECK GOOD.
